# SDR 2000UALA00353

- Difficulty date: June 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 38,787 hours, 20,365 cycles
- Engine: Ge CFM56*
- Engine time: 38,122 hours, 21,108 cycles
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3053556220
- Part serial: RR13273
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 27,400 hours, 15,744 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE STALLING AT CRUISE POWER SETTING OF 88 PERCENT N1.  NUMBER 2 ENGINE CONTINUED TO STALL UNTIL POWER SETTING WAS RETURNED TO IDLE.  *S/D*  REPLACED NR 2 ENGINE.  SHOP FINDINGS CONFIRMED A NR 4 BEARING FAILURE.
